March 27, 2007

Huh... sounds like me!

Just found this on a Lexapro info site (that's the antidepressant I am taking):

“When first taking LEXAPRO, a patient might feel little change, unless there are some initial side effects (which generally disappear after 7 to 14 days). For most patients, it takes at least a week or two before they feel any improvement. Full antidepressant effect may take 4 to 6 weeks.
In general, emotional improvement is gradual, and realized by looking back over the past several days and noting "you know, I am starting to feel less hopeless, despondent, and depressed." It is also common to begin to have some "good" days only to have them followed by some "not so good" ones. Patients should not feel discouraged by the "blue" days, but rather encouraged by the "good ones", as they indicate that recovery is beginning.”

This means there's hope! Yay!

1 comment:

Anonymous said...

you'll get through this, and be a stronger person than before.

kat